# SDR 377PA0011

- Difficulty date: March 21, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N377PA
- Make and model: Boeing 737-3L9
- Aircraft serial: 23718
- Aircraft time: 41,009 hours, 20,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58782
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1-4 LOW LEVEL EMERGENCY LIGHTS INOPERATIVE.  REMOVED & REPLACED EMERGENCY FLOOR PATH STRIP ELEMENT IAW MM 33-50-00.  TESTS OK.
